Affordable Access

Publisher Website

An infinite family of symmetric designs

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Publication Date
Volume
26
Issue
3
Identifiers
DOI: 10.1016/0012-365x(79)90031-1
Disciplines
  • Design

Abstract

Abstract In this paper, using the construction method of [3], we show that if q>2 is a prime power such that there exists an affine plane of order q−1, then there exists a strongly divisible 2−( q−1)( q h −1), q h −1( q−1), q h −1) design for every h⩾2. We show that these quasi-residual designs are embeddable, and hence establish the existence of an infinite family of symmetric 2−( q h+1 − q+1, q h , q h−1 ) designs. This construction may be regarded as a generalisation of the construction of [1, Chapter 4, Section 1] and [4].

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

An infinite family of quasi-symmetric designs

on Journal of Statistical Plannin... Jan 01, 2001

An infinite family of 7-designs

on Discrete Mathematics Jan 01, 2001
More articles like this..